# SDR CA001123023

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473082
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLT 210 FLYING AT 240 KTS IAS, VMC APPROXIMATELY 10 MINS AFTER TAKEOFF. WE GOT A SMOKE WARNING, ON CAUTION / WARNING PANEL, MASTER WARNING FLASHING, TRIPLE CHIME & FWD FIRE BOTTLE ARM  ;T ON, FWD BAGGAGE EXT SWITCH LT/PUSH BUTTON ON. ALL INTERMITENTLY ON SEVERAL TIMES FOR 4/5 MINS PERIOD. REQUESTED RETURN - STARTED DESCENT INFORMED CA, INFORMED PAX, ORH - CHECKLIST FOLLOWED, DUE TO INTERMITENT WARNING - NOT ABLE TO BOTTLE, SEVERAL MORE WARNINGS DURING APPROACH SVG. NORMAL LANDING, PASSENGERS DISEMBARKED AT STAND 40, THROUGH L1-PAX DOOR. NEVER ANY SMELL OF SMOKE OR VISUAL SIGN OF SMOKE/FIRE.
